# SDR BSYA2010049

- Difficulty date: December 12, 2010
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N107AN
- Make and model: Cessna 208B
- Aircraft serial: 0993
- Aircraft time: 9,255 hours, 7,867 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DOOR LIGHT (CARGO-DOOR) CAME ON JUST AFTER TAKEOFF OUT OF CLT, PILOT THEN RETURNED TO CLT.  MAINTENANCE THEN ADJUSTED DOOR LATCH OPS CHECKS GOOD.
